# SDR AALA20110507TUL01

- Difficulty date: May 6, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N489AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49682
- Aircraft time: 65,240 hours, 33,875 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUSELAGE AT STATION 1380 HAS CRACK IN SKIN AT SHEAR TIE AREA JUST ABOVE PYLON.  STOP DRILLED CRACK AND INSTALLED DOUBLER REPAIR PER AARD 53-30-00-02.
